Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Bipolar Disease & side effects from med. therapy

Posted by RICHARD MD on October 16, 1999, at 21:58:21

I am Ophthalmologist who has specialized in cornea and transplant work. During the past two years I developed problems from severe Carpal Tunnel Syndrome not correctable with surgery and was also diagnoses by multiple sources as bipolar. I have filed for total disability on the basis of both problems. I'm currently on lithium and Klonopin and have been experiencing the following reactions which I presume are side effects from the meds; tremors,proprioceptive difficulties with both vision and gate, and increase in my diplopia caused by an increase in both horizontal and vertical strabismus as documented by and independent Strabismologist at the local University University, moderate impotency, and of course frequency. Other significant meds include Synthroid and Lipitor. A Sleeping EEG and MRI were negative. I would appreciate any references that could be offered which support the problems a microsurgeon could have with biplar disease and the meds used for therapy. Learning of any possible drug interaction with my total regime, learn if the side effects i'm describing are common or are the caused in other ways including supratentoral, suggestions on management or rather sugesstions to best assist my therapist.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:RICHARD MD thread:13284